MathSciNet Relay Station
MathSciNet bibliographic data
MR870791 49F22 (49F20)
Barozzi, Elisabetta; Gonzalez, Eduardo; Tamanini, Italo The mean curvature of a set of finite perimeter. Proc. Amer. Math. Soc. 99 (1987), no. 2, 313–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement